MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 7007 E; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 7007 E; LIFT PATIENT NON AC POWERED
Model Number P2000010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted technical service to report that the golvo 7007 es lift had an issue, a patient fell during the lift process.It was additionally stated the sling was intact/not torn and the lift arm was intact and undamaged and it was believed that the retaining clips for the sling came off during the lifting process.It was reported that the patient did not sustain an injury.User defined description:field investigation.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Upon inspection the baxter technician was unable to find any malfunction with the device, it was suspected that the slingbar latches detached during the transfer leading to the reported fall.Additional details regarding the sequence of events that led to the reported incident were not provided to the technician.The function of the latches on the universal slingbar is to prevent the sling harnesses from migrating out of the sling bar hook when the harness is slacked, for example, when no patient is being lifted in the sling.These latches make it easier for the caregiver to attach the sling loops to the sling bar hooks, preventing the sling loops from moving out of the hooks during preparation and before the patient is lifted.When used as intended, the latches are not subjected to forces and will not disconnect from the sling bar.When the sling loop is not properly resting in the hook, or is partially attached around the latch, the latches for the may detach early in the lifting process when subjected to minimal force.This design prevents a patient from being lifted to a height which could be potentially hazardous while the sling harness is improperly attached.The part number for the slingbar was not provided there was no injury reported, no device malfunction and the incident was considered to be caused by use error of incorrect attachment of the sling to the slingbar.If the reported incident of a patient falling due to an incorrectly attached sling were to recur, it could lead to serious injury or death.

Brand Name
GOLVO 7007 E
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22140036
Report Number8030916-2025-00077
Device Sequence Number15507809
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2000010
Device Catalogue NumberP2000010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown